File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal debt ratio and dividend payment strategies with reinsurance

TitleOptimal debt ratio and dividend payment strategies with reinsurance
Authors
Issue Date2015
PublisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2015, v. 64, p. 351-363 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/231321

 

DC FieldValueLanguage
dc.contributor.authorJin, Z-
dc.contributor.authorYang, H-
dc.contributor.authorYin, G-
dc.date.accessioned2016-09-20T05:22:18Z-
dc.date.available2016-09-20T05:22:18Z-
dc.date.issued2015-
dc.identifier.citationInsurance: Mathematics and Economics, 2015, v. 64, p. 351-363-
dc.identifier.urihttp://hdl.handle.net/10722/231321-
dc.languageeng-
dc.publisherElsevier B.V.. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economics-
dc.titleOptimal debt ratio and dividend payment strategies with reinsurance-
dc.typeArticle-
dc.identifier.emailYang, H: hlyang@hku.hk-
dc.identifier.authorityYang, H=rp00826-
dc.identifier.doi10.1016/j.insmatheco.2015.07.005-
dc.identifier.hkuros263499-
dc.identifier.volume64-
dc.identifier.spage351-
dc.identifier.epage363-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats